MathSciNet Relay Station
MathSciNet bibliographic data
MR2782857 65M99 (26A33 35R11 45K05 76S05)
Golbabai, A.; Sayevand, K. Analytical modelling of fractional advection-dispersion equation defined in a bounded space domain. Math. Comput. Modelling 53 (2011), no. 9-10, 1708–1718.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement